Mathematical Inequalities & Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Inequal. Appl., 2019, Volume 22, Issue 4, Pages 1505–1533 (Mi mia5)  

On iterated and bilinear integral Hardy-type operators

Vladimir D. Stepanova, Guldarya E. Shambilovab

a Computer Centre of Far Eastern Branch RAS
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00223
We are grateful to a referee for his/her valuable comments. In addition, the work of the authors was partially supported by the Russian Fund for Basic Researches grant (project 19-01-00223).


DOI: https://doi.org/10.7153/mia-2019-22-105


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/mia5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021